Steroid-Refractory Protein-Losing Enteropathy with Gastrointestinal Bleeding in a Patient with Fontan Circulation.
Аннотация
Protein-losing enteropathy (PLE) is one of the major complications after a Fontan operation. Some PLE patients suffer from concurrent gastrointestinal bleeding. An effective treatment regimen for such patients has not been established yet. Further, it remains unknown whether PLE and gastrointestinal bleeding coexist independently, or protein losing is associated with gastrointestinal bleeding. We report a 7-year-old steroid-refractory post-Fontan PLE case suggesting the latter pathogenesis together with a literature review.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.